# SDR IPXA09855969

- Difficulty date: February 6, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5615403103
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VALIDATE REPAIR NUMBER EFN 71819891044, ORIGINAL NON-ROUTINE NUMBER 70 029, 2 CRACKS 1/4 INCH AND 1/2 INCH ON INNER WEB OF FWD PAX DOOR AT BAYONET FITTING FS 57.  REPAIRED PER TIMCO REO-G12816 REV B, AND PER UPS EO NR DC8-5210-33494-A.
